# SDR ASAA2018022223669

- Difficulty date: February 22, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 7,208 hours, 2,437 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3966081
- Part serial: 9142
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 7,219 hours, 2,442 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN TEMPERATURE UNABLE TO CONTROL. ACFT GROUNDED. REMOVED AND REPLACED THE LT PACK FLOW CONTROL AND SHUT OFF VALVE IAW AMM 21-51-01.
